SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

Von Karaman, T. (1921) Uberlaminare und Turbulent Reibung. Zeitschrift für Angew and te Mathematik und Mechanik, 1, 233-252.
http://dx.doi.org/10.1002/zamm.19210010401

has been cited by the following article:

  • TITLE: The Rotationally Symmetric Flow of Micropolar Fluids in the Presence of an Infinite Rotating Disk

    AUTHORS: Atif Nazir, Sajjad Hussain, Mohammad Shafique

    KEYWORDS: Micropolar Fluids, Rotating Disk and Numerical Study

    JOURNAL NAME: Applied Mathematics, Vol.6 No.2, February 27, 2015

    ABSTRACT: The rotationally symmetric flow of a micropolar fluid in the presence of an infinite rotating disk has been studied numerically. The equations of motion are reduced to a system of ordinary differential equations, which in turn are solved numerically using SOR method and Simpson’s (1/3) rule. The results are calculated for different values of the parameter s (the ratio of angular velocities of disc and fluid) and the suction parameter a. Moreover, three different sets of the values of non-dimensional material constants related to micropolar behavior of the fluid have been chosen arbitrarily. The calculations have been carried out using three different grid sizes to check the accuracy of the results. The research concludes that the micropolar fluids flow resembles with that of Newtonian fluids when the material constants become close to zero. The comparison of these results is presented for possible values of the parameter s.